\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

An improved Hardy inequality for a nonlocal operator

Abstract Related Papers Cited by
  • Let $0 < s < 1$ and $1< p < 2$ be such that $ps < N$ and let $\Omega$ be a bounded domain containing the origin. In this paper we prove the following improved Hardy inequality:
        Given $1 \le q < p$, there exists a positive constant $C\equiv C(\Omega, q, N, s)$ such that $$ \int\limits_{\mathbb{R}^N}\int\limits_{\mathbb{R}^N} \, \frac{|u(x)-u(y)|^{p}}{|x-y|^{N+ps}}\,dx\,dy - \Lambda_{N,p,s} \int\limits_{\mathbb{R}^N} \frac{|u(x)|^p}{|x|^{ps}}\,dx$$$$\geq C \int\limits_{\Omega}\int\limits_{\Omega}\frac{|u(x)-u(y)|^p}{|x-y|^{N+qs}}dxdy $$ for all $u \in \mathcal{C}_0^\infty({\Omega})$. Here $\Lambda_{N,p,s}$ is the optimal constant in the Hardy inequality (1.1).
    Mathematics Subject Classification: 49J35, 35A15, 35S15.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    B. Abdellaoui and R. Bentiffour, Caffarelli-Kohn-Nirenberg type inequalities of fractional order and applications, submitted.

    [2]

    B. Abdellaoui, I. Peral and A. Primo, A remark on the fractional Hardy inequality with a remainder term, C. R. Acad. Sci. Paris, Ser. I, 352 (2014), 299-303.doi: 10.1016/j.crma.2014.02.003.

    [3]

    R. A. Adams, Sobolev Spaces, Academic Press, New York, 1975.

    [4]

    F. J. Almgren and E. H. Lieb, Symmetric decreasing rearrangement is sometimes continuous, J. Amer. Math. Soc., 2 (1989), 683-773.doi: 10.1090/S0894-0347-1989-1002633-4.

    [5]

    B. Barrios, M. Medina and I. Peral, Some remarks on the solvability of non-local elliptic problems with the Hardy potential, Communications in Contemporary Mathematics, 16 (2014), 1350046, 29pp.doi: 10.1142/S0219199713500466.

    [6]

    B. Barrios, I. Peral and S. Vita, Some remarks about the summability of nonlocal nonlinear problems, Adv. Nonlinear Anal., 4 (2015), 91-107.doi: 10.1515/anona-2015-0012.

    [7]

    H. Brezis, L. Dupaigne and A. Tesei, On a semilinear equation with inverse-square potential, Selecta Math., 11 (2005), 1-7.doi: 10.1007/s00029-005-0003-z.

    [8]

    H. Brezis and S. Kamin, Sublinear elliptic equations in $\mathbbR^N$, Manuscripta Math., 74 (1992), 87-106.doi: 10.1007/BF02567660.

    [9]

    L. Caffarelli, R. Kohn and L. Nirenberg, First order interpolation inequalities with weights, Compositio Math., 53 (1984), 259-275.

    [10]

    L. A. Caffarelli and L. Silvestre, An extension problem related to the fractional Laplacian, Comm. Partial Differential Equations, 32 (2007), 1245-1260.doi: 10.1080/03605300600987306.

    [11]

    A. Di castro, T. Kuusi and G. Palatucci, Nonlocal Harnack inequalities, J. Funct. Anal., 267 (2014), 1807-1836.doi: 10.1016/j.jfa.2014.05.023.

    [12]

    E. Di Nezza, G. Palatucci and E. Valdinoci, Hitchhiker's guide to the fractional Sobolev spaces, Bull. Sci. math., 136 (2012), 521-573.doi: 10.1016/j.bulsci.2011.12.004.

    [13]

    E. B. Fabes, C. E. Kenig and R. P. Serapioni, The local regularity of solutions of degenerate elliptic equations, Comm. Partial Differential Equations, 7 (1982), 77-116.doi: 10.1080/03605308208820218.

    [14]

    M. M. Fall, Semilinear elliptic equations for the fractional Laplacian with Hardy potential, preprint, arXiv:1109.5530v4.

    [15]

    F. Ferrari and I. Verbitsky, Radial fractional Laplace operators and Hessian inequalities, J. Differential Equations, 253 (2012), 244-272.doi: 10.1016/j.jde.2012.03.024.

    [16]

    R. Frank, A simple proof of Hardy-Lieb-Thirring inequalities, Comm. Math. Phys., 290 (2009), 789-800.doi: 10.1007/s00220-009-0759-7.

    [17]

    R. Frank, E. H. Lieb and R. Seiringer, Hardy-Lieb-Thirring inequalities for fractional Schrödinger operators, Journal of the American Mathematical Society, 21 (2008), 925-950.doi: 10.1090/S0894-0347-07-00582-6.

    [18]

    R. Frank and R. Seiringer, Non-linear ground state representations and sharp Hardy inequalities, Journal of Functional Analysis, 255 (2008), 3407-3430.doi: 10.1016/j.jfa.2008.05.015.

    [19]

    L. Grafakos, Classical Fourier Analysis, Third edition, Graduate Texts in Mathematics, 249, Springer, New York, 2014.doi: 10.1007/978-1-4939-1194-3.

    [20]

    I. W. Herbst, Spectral theory of the operator $(p^2+m^2)^{1/2}-Ze^2/r$, Commun. Math. Phys., 53 (1977), 285-294.

    [21]

    J. Heinonen, T. Kilpelinen and O. Martio, Nonlinear Potential Theory of Degenerate Elliptic Equations, Dover Publications, Inc., Mineola, NY, 2006.

    [22]

    T. Leonori, I. Peral, A. Primo and F. Soria, Basic estimates for solutions of a class of nonlocal elliptic and parabolic equations, Discrete and Continuous Dynamical Systems, 35 (2015), 6031-6068.doi: 10.3934/dcds.2015.35.6031.

    [23]

    E. H. Lieb and M. Loss, Analysis, Second edition, Graduate Studies in Mathematics, 14, American Mathematical Society, Providence, RI, 2001.doi: 10.1090/gsm/014.

    [24]

    P. Lindqvist, On the equation $\D_p u+ \lambda |u|^{p-2}u =0$, Proc. Amer. Math. Soc., 109 (1990), 157-164.doi: 10.1090/S0002-9939-1990-1007505-7.

    [25]

    V. Maz'ya, Sobolev Spaces with Applications to Elliptic Partial Differential Equations, Second edition, Grundlehren der Mathematischen Wissenschaften,342, Springer, Heidelberg, 2011.doi: 10.1007/978-3-642-15564-2.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(166) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return